# SDR HEEA079563

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78806059008
- Part serial: JSD01105348
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT DISPLAY.
